# SDR A6WA201240724

- Difficulty date: July 14, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N439AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7753
- Aircraft time: 23,058 hours, 22,998 cycles
- Engine: Ge CF343B1
- System (JASC): 2840 · Fuel Indicating System
- Part: Computer
- Part number: 73664310
- Part serial: 0479
- Condition: Inoperative
- Location: Fuel System
- Part time: 27,756 hours, 25,675 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FUEL CHANNEL 1 FAILED IN FLIGHT.  CW FIM FAULT RESET MESSAGE DID NOT CLEAR.  R & R FUEL SYS COMPUTER.  OPS CHECKED GOOD IAW AMM 28-41.
